I am starting on Mycophenolate Mofetil along side with my Predistolone for my condition (Retroperitonal Fibrosis) I also have CKD3 and after reading as much as I can about this medicine I am concerned it will make my kidney disease worse,is anyone taking them with CKD3 and if so has it caused more kidney problems
julie; I really think something as serious as this you should go over it with your kidney doctor that is the one that you should be able to trust they are not going to play games with a weak Kidney give the doctor a call and see what he or she has to say your to young to have to worry about messing up a kidney and make sure you tell the doctor also any over the counter medication or health food products and Vitamins you are taking all of these add up. You could also get good Information from the Kidney association of the America. good luck wish I could help, but you don't want to just take someone's word for it. Chuck1957
- Mycophenolate Mofetil Information for Consumers
- Mycophenolate Mofetil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mycophenolate Mofetil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jan 2013 • 4 answers
Mycophenolate Mofetil - Can side effects like headache first occur after being on mycophenolate for?
Posted 29 Feb 2016 • 0 answers
Posted 6 Apr 2016 • 0 answers
Posted 18 Aug 2016 • 1 answer
Posted 8 Oct 2016 • 0 answers